# SDR 20000413SH008

- Difficulty date: March 2, 2000
- Submitted: April 13, 2000
- Operation: General aviation
- Aircraft: N4572R
- Make and model: Bolkms BO105S
- Aircraft serial: S663
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Part number: 066304605
- Part serial: 80162
- Condition: Malfunctioned
- Location: Cockpit Hsi
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEEDLE DOES NOT FULLY DEFLECT.   REMOVED AND REPLACED.  (X)
